MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-ID EXTEND II; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-ID EXTEND II; REAGENT RED BLOOD CELLS
Catalog Number 0006457
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method to assess the instrument test well images in question on (b)(6) 2017, which visually appeared negative.The immucor employee visiting the customer site reported the event.
 
Event or Problem Description
On (b)(6) 2017, an immucor employee visiting a customer site reported an unexpected negative antibody identification when using capture-r ready-id extend ii when used on a galileo echo instrument.

Brand Name
CAPTURE-R READY-ID EXTEND II
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key6572774
Report Number1034569-2017-00096
Device Sequence Number533457
Product Code KSZ
UDI-Device Identifier10888234000693
UDI-Public10888234000693
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
102707/5030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date05/02/2017
Device Catalogue Number0006457
Device Lot NumberDN099
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2017
Initial Report FDA Received Date05/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age35 YR